# SDR MALA954540

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 3390 - ON APPROACH TO LEX, THE CREW NOTED AND OIL SMELL IN THE CABIN.  NO WARNING LIGHT WAS NOTED ON THE ANNUNCIATOR PANEL, AND THE DUCT TEMPERATURE WAS NORMAL.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT IN LEX.  MAINTENANCE REPLACED THE LEFT ENGINE.  AN INVESTIGATION IS CONTINUING.  (M)
